MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BPLATE CEMENTED SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON PRIM TIB BPLATE CEMENTED SZ 3; Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Catalog Number 5520-B-300
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Codes Ambulation or Postural Difficulties (2544); Inadequate Osseointegration (2646); Osteopenia/ Osteoporosis (2651); Joint Laxity (4526); Muscle/Tendon Damage (4532)
Date of Event 02/05/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: cat#;device name; lot#: (b)(6) ;triathlon cr fem comp #4 r-cem;bt6eu.(b)(6) ;triathlon cs ins size 3 13mm;lma702.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
The following information was provided: it was reported that: patient did primary tkr on (b)(6) 2025.Came back with an unstable joint.Surgeon informed that mcl is ruptured, decided to do a revision with mrh on (b)(6) 2026.Mrh tibia baseplate couldn't cover well on the remaining surface due to the long stem.Surgeon complained about our mrh system that doesn't allow tibia offset.Patient's bone quality was found very osteoperosis and was advised by surgeon to walk with walking aid after revision surgery.

Brand Name
TRIATHLON PRIM TIB BPLATE CEMENTED SZ 3
Common Device Name
Prosthesis, Knee, Patellofemorotibial, Semi-Constrained, Cemented, Polymer
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
Stryker Orthopaedics-Mahwah
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
anna ryan
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key24501321
Report Number0002249697-2026-00161
Device Sequence Number10510118
Product Code JWH
UDI-Device Identifier07613327050318
UDI-Public07613327050318
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242831
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5520-B-300
Device Lot Number42A3D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age79 YR
Patient SexFemale
Patient RaceAsian